# SDR ASAA2023101445652

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 28,441 hours, 8,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT/SING COVER FELL OFF NEAR THE L1 DOOR. GROUNDED - YES. RESECURE AS REQUIRED EXIT LIGHT/SING COVER LI DOOR REF AMM 250-51-01.
